Vol 11 No 4 (2006)

Published: 2006-12-31

Articles

Vortices on a sphere

G. Alobaidi, M. C. Haslam, R. Mallier
Abstract 260 | PDF Downloads 129 | DOI

Page 357-364

Robust numerical methods for boundary‐layer equations for a model problem of flow over a symmetric curved surface

A. R. Ansari, B. Hossain, B. Koren, G. I. Shishkin
Abstract 175 | PDF Downloads 141 | DOI

Page 365-378

The power expansions of the solutions of the first painlevé hierarchy

A. A. Grigor'ev, V. I. Gromak
Abstract 223 | PDF Downloads 129 | DOI

Page 389-398

Expressions of solutions of ordinary differential equations by standard functions

Z. Navickas, L. Bikulčiene
Abstract 226 | PDF Downloads 117 | DOI

Page 399-412

Multiple solutions of nonlinear boundary value problems with oscillatory solutions

S. Ogorodnikova, F. Sadyrbaev
Abstract 219 | PDF Downloads 119 | DOI

Page 413-426

Analysis of upwind and high‐resolution schemes for solving convection dominated problems in porous media

V. Starikovičius, R. Čiegis, A. Jakušev
Abstract 202 | PDF Downloads 139 | DOI

Page 451-474